My thyroid was removed six years ago because of cancer. In April 2011, I became hyper--couldn't sleep at night and blood pressure went up-- and had to cut the dose from 2 grains to 1 1/2. Recently, I have had to cut it again. The morning dose of 1 grain seems to go to my head making me feel head achy and hyper for about 5 hours. Has anyone else had these symptoms? I have been taking Armour Thyroid since my first surgery 35 years ago.
I have just cut my dose of Armour Thyroid down to 30 mg and started taking
50 mg of Synthroid with it. I'm still fatigued, but it has only been two days
since the change. I cut back from 90 mg to 60 last year because my TSH
was very low. At 90 mg I was warm, at 60 I've had cold hands. Now a new
doctor, looking at my previous lab results, has figured out that I'm under-
medicated, but can't go higher with Armour because their new formula is
too low in T4. She suggested several ways to deal with the situation and I
liked the idea of 30 mg of Armour with 50 mg of Synthroid. So far I can only
say that my hearing is a little better on the new program.
- Armour Thyroid Information for Consumers
- Armour Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Armour Thyroid - I take 1 2GR Armour tablet once per day and would like to experiment with taking my
Posted 7 Jan 2011 • 1 answer
Posted 16 Mar 2011 • 12 answers
Posted 9 Nov 2012 • 4 answers
Posted 10 Feb 2015 • 1 answer
Armour Thyroid - My thyroid was removed several years ago because of thyroid cancer. My prescription
Posted 26 Jun 2016 • 0 answers